# SDR QXEA2019100700378

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 10,487 hours, 11,275 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROTATION ON TAKE OFF TRANSIENT T/O WARNING HORN BEEPED 3 TIMES THEN WAS SILENT. T/O WARN TEST WAS NORMAL ON TAXI OUT AND ALL SYSTEMS WERE PROPERLY CONFIGURED. REMOVED FROM SERVICE. INTERROGATED CDS-NO ASSOCIATED FAULTS FOUND, INTERROGATED PSEU NO FAULTS FOUND ON LAST FLIGHT LEG. PERFORMED OPS CK OF TAKE-OFF WARNING SYSTEM PER AMM TAASK 31-52-00-720-801 OPS CK GOOD-NO HISTORY FOR AT LEAST 2 MONTHS-OK FOR CONTINUED SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
